Side affects with epilepsy after taking the Tdap.
avatar
leighmincey posted:
I was wondering about the Tdap vaccine will it interfear with my seizure medications that I take twie a day. I have had epilepsy for aleast 28 yrs and now I'm thirty-six years old. This is what I'm taking Topamax 50mg
twice day, Lamictal 200mg twice day.

Take the Poll

Took the Tdap vaccine will it inter fear with seizure mediacations?
  • the side affects or if any?
  • what should I look for after I gotten the Tdap
vote
View Poll Results
Reply
 
avatar
dancer86442 responded:
Hello Leigh,

You have already taken the vaccine? Please ask your Pharmacist about the drug interactions! Keep in mind that we each have 'unique' symstems & hopefully the vaccines do Not interfere w/ your meds. Write down the date you took it & watch for anything 'unusual' for you. Keep a Daily Journal for the next couple of weeks. Chek under Tips for Journal Info to include.

I hope this helps. Hugs!

Love Candi